# SDR ASOA2012112802550

- Difficulty date: November 7, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 17,814 hours, 16,593 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 499
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER SURFACE OF RT PRESSURE FLOOR SUPPORT IS CORRODED AROUND ONE FASTENER LOCATION AT APPROX FS 499.00.   C/W OF REO 601R-53-41-666.
